# SDR AC2R2019051540701

- Difficulty date: May 15, 2019
- Submitted: May 15, 2019
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Filter
- Part number: 104441205
- Condition: Cracked
- Location: Engine Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER MAINTENANCE AID (FMA) IS CRACKED.  THIS REPORT IS FOR TWO FMA'S WHICH WERE FOUND CRACKED.
